# SDR WVE2004F00000

- Difficulty date: December 15, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N316FX
- Make and model: Cndair CL604
- Aircraft serial: STA3313B
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 6047T63P04
- Part serial: STA3313B
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 400/800/12 MO INSPECTION THE RT ENGINE NR 1 CARBON SEAL WAS FOUND TO BE LEAKING OIL EXCESSIVELY.  THE NR 1 CARBON SEAL WAS CHANGED THREE TIMES PREVIOUSLY: AT 1/22/00 TT:  1274:44 TC: 663, AT 8/3/00 TT:  1902:37  TC:953: AND 1/25/02 TT: 3448:35  TC: 1805.  NOTE: THE LEFT ENGINE WITH THE SAME TIMES AND CYCLES AT RT, THE NR 1 CARBON SEAL HAS NOT BEEN CHANGED.
